# SDR SWAA090562

- Difficulty date: January 22, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 40,336 hours, 24,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417A5500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT EMERGENCY EXIT SIDEWALL LIGHT INOP AT ROW 10.  RELAMPED PER MM.
